# SDR SIMA20250505001

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,016 hours, 14,597 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 1855A000007
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEER FAIL ON TAKEOFF ROLL. ONCE GEAR EXTENDED ON ARRIVAL, EICAS AMBER STEER FAIL MESSAGE CAME BACK. CB RESET WORKED FOR ABOUT 30 SECONDS. CB METHOD ATTEMPTED 3 TIMES. STEER FAIL MESSAGE CONT TO COME ON. EMERGENCY DECLARED. "TRANSFERRED TO NRWC 040-DFW-04570" RAR STEERING CONTROL MODULE IAW AMM 32-53-01. OPERATIONAL CHECK GOOD
